Capsules with phenylephrine hydrochloride, caffeine and paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
500 mg Paracetamol, 25 mg Caffeine and 6.1 mg Phenylephrine hydrochloride
Please read enclosed leaflet before first use.
For oral use.
Take 2 Tablet every 4 hours, maximum of 4 doses in 24 hours.
Do not exceed stated dose
Keep out of reach of children
Potential side effects include:
Lamisil AT gel contains an active ingredient known as terbinafine hydrochloride (1%) which is used to treat fungal skin infections. It works by attacking the membranes within the cells of the fungus, causing them to break down and lose the vital chemicals that keep them alive. Over time this destroys the fungi and ultimately kills the infection.